Duke Mathematical Journal

Pseudoconvex domains: existence of Stein neighborhoods

Klas Diederich and John Erik Fornaess

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 3 (1977), 641-662.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312389

Digital Object Identifier
doi:10.1215/S0012-7094-77-04427-1

Mathematical Reviews number (MathSciNet)
MR0447634

Zentralblatt MATH identifier
0381.32014

Subjects
Primary: 32F15

Citation

Diederich, Klas; Fornaess, John Erik. Pseudoconvex domains: existence of Stein neighborhoods. Duke Math. J. 44 (1977), no. 3, 641--662. doi:10.1215/S0012-7094-77-04427-1. https://projecteuclid.org/euclid.dmj/1077312389


Export citation